Botox Causes Eye Bags - Australia
- updated 1 year ago
I had Botox in the lower eye area and it caused me...
- 28 Jan 2012
I had Botox in the lower eye area and it caused me to have bags and now I have to wait at least 4-5 months for this poison to dissolve out of my system !. Please never have this stuff injected into the under eye area, I look like I am older and have drooping eye bags. I spent alot of money and got this in return !. You must voice your opinions to your doctor and DEMAND not to be billed for further consultations, and you have paid for a procedure that failed, and you are not legally required to pay for something that has not worked, think about it, if you buy an appliance and it doesn't work, do you get charged for another one, or to have it fixed ???. Beware of hype and lies, they get you in take you money and make excuses later.
I am still waiting for the bags to resolve after 4...
- 27 Mar 2012
was not informed of side effects, which is legally and ethically responsible